# SDR IPXA2017100322280

- Difficulty date: September 23, 2017
- Submitted: October 4, 2017
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 81,210 hours, 16,022 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Reinforcement
- Part number: NCA605033
- Condition: Corroded
- Location: Nlg Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C, LT NOSE WW DOOR FRAME REINFORCEMENT HAS CORROSION AT BS 541, LBL 28, Z -110.  REMOVED, FABRICATED, AND REPLACED THE REINFORCEMENT IAW DWG NCA6050-33, AND SRM 51-33-01.
